# SDR ERAA201201223

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 85320460111
- Condition: Corroded
- Location: Pax Door
- Part time: 52,013 hours, 72,682 cycles
- Component: Pax Door, Bombdr
- Component part number: 85210002001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION FOUND AT STEP OF PASSENGER DOOR ENTRANCE.  REPLACED INTERCOSTAL IN ACCORDANCE WITH BOMBARDIER SRM 52-10-00.
